# SDR CALA2018032100962

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N2001139
- Condition: Corroded
- Location: Bs 996-1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STRINGER CLIP 16R BETWEEN BS 996 AND 1020 CORRODED.  FOUND THE STRINGER CLIP  OUT OF LIMITS IAW SRM 53-00 -03, PG 101, FIG 101, DETAIL 2.   REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02, PH 1-10,  AND DWG 140N2001.
